# SDR AU990347

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Arm
- Part number: 412419001
- Condition: Cracked
- Location: Hoist
- Component: RESCUEHOIST
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RESCUE HOIST MOUNTING ARM ASSEMBLY CRACKED IN THE FORWARD OUTBOARD RADIUS OF THE OUTBOARD MOUNTING FOOT.
